International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3195-3198
A note on the strong law of large numbers for associated sequences
Faculty of Mathematics, Shahrood University of Technology, P.O. Box 36155-316, Shahrood, Iran
Received 21 March 2005; Revised 27 April 2005
Copyright © 2005 A. Nezakati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that the sequence converges a.e. to zero if is anassociated sequence of random variables with where is a positive nondecreasing sequence and is a strictly increasing sequence, both tending to infinity as tends to infinity and .